# SDR AALA201702089011

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 6,908 hours, 2,724 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Part number: M832481035
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR FUEL WHEN APU BLEED TURNED ON.  FUEL LEAK FOUND AT APU FUEL FILTER HOUSING. REPLACED APU FUEL FILTER HOUSING O-RING IAW AMM 49-32-41.
